# SDR SWIA200923254

- Difficulty date: December 7, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 16,818 hours, 12,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOP.  (FLT 4486)OPERATIONAL CHECK NORMAL.
